# SDR ORJA9741

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE B-LOOP WILL NOT TEST.  REPAIRED BROKEN GROUND WIRE ON LEFT ENGINE.  (X)
